Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1974, Volume 42, Issue 4

An Experimental Study of Structural Estimators and Test Statistics Associated with Dynamical Econometric Models<717:AESOSE>2.0.CO;2-8
p. 717-730

D. H. Richardson, R. J. Rohr, R. L. Basmann

This paper presents the results of sampling experiments that were designed to test the conjecture that under certain conditions the exact distribution functions of estimators and test statistics in a simultaneous equations model are not affected by the presence of lagged endogenous variables. The experimental data support the conjecture in almost every case.

Log In To View Full Content